# SDR DLM88081349

- Difficulty date: October 12, 2008
- Submitted: October 20, 2008
- Operation: Air carrier
- Aircraft: N977DL
- Make and model: Doug MD-88
- Aircraft serial: 53258
- Aircraft time: 47,660 hours, 35,648 cycles
- Engine: Pwa JT8D219
- Engine time: 44,222 hours, 33,585 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Csd
- Condition: Making Metal
- Location: Nr 1 Eng
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMB-OUT MULTIPLE GEN RELAY TRANSFERS FOLLOWED BY LEFT CSD OIL PRESSURE LOW MESSAGE QRH FOLLOWED LEFT CSD WOULD NOT DISCONNECT.  RTN TO ATL.  FOUND CSD FULL OF METAL, REMOVED AND REPLACED TRANSMISSION AND GENERATOR WET SPLINE SERVICED NEEDS LINE TO OIL COOL HOOK U AFTER COOLER REPLACEMENT SEE ITEM 003, ALSO NEED SERVICED.  CONNECTED OIL COOLER LINES SERVICED CSD.  INSTALLED PER M/M  24-10-01, GENERATOR INSTALLED PER MM 24-20-01 PG 401.  OPS AND CKS OK.
